A. Abdolghafourian and M. A. Iranmanesh, Divisibility graph for symmetric and alternating groups, Comm. Algebra, 43 (2015) 2852–2862.
 A. Abdollahi, S. Akbari and H. R. Maimani, Non-commuting graph of a group, J. Algebra, 298 (2006) 468-492.
 E. Adan-Bante and J. M. Harris, On Conjugacy Classes of $SL(2,q)$, Rev. Colombiana Mat., 46 (2012) 97–111.
 E. A. Bertram, M. Herzog and A. Mann, On a graph related to conjugacy classes of groups, Bull. London Math. Soc., 22 (1990) 569–575.
 A. R. Camina and R. D. Camina, The influence of conjugacy class sizes on the structure of finite groups: a survey, Asian-Eur. J. Math., 4 (2011) 559–588.
 J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker and R. A. Wilson, Atlas of Finite Groups, Maximal subgroups and ordinary characters for simple groups, With computational assistance from J. G. Thackray, Oxford University Press, Eynsham, 1985.
 L. E. Dickson, Linear groups, with an Exposition of the Galois Field Theory, Publisher: Leipzig B. G. tuebner,
 X. G. Fang and C. E. Praeger, Finite two arc transitive graphs admitting a Suzuki simple group, Comm. Algebra, 27 (1999) 3727–3754.
 S. Garion, Expansion of conjugacy classes in $PSL(2,q)$, 2013, http://arXiv:1307.6662.
 D. Gorenstein, Finite Groups, 2nd Edittion, Chelsea Publishing Co., New York, 1980.
 R. Hafezieh and M. A. Iranmanesh, Bipartite divisor graph for the product of subsets of integers, Bull. Aust. Math. Soc., 87 (2013) 288–297.
 M. A. Iranmanesh and C. E. Praeger, Bipartite divisor graphs for integer subsets, Graphs Combin., 26 (2010) 95–105.
 J. S. Rose, A course on group theory, Cambridge University Press, Cambridge-New York-Melbourne, 1978.
 M. Suzuki, On a class of doubly transitive groups, Ann. of Math. (2), 75 (1962) 105–145.
 D. B. West, Introduction to Graph Theory, 2nd ed, Englewood Cliffs, NJ: Prentice-Hall, 2000.